# SDR SWIA2025090900325

- Difficulty date: March 25, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY INTERCOSTAL AT STR.20R BETWEEN FS.349.00 AND FS.364.00 CORRODED IN MULTIPLE SPOTS (MARKED).  (C-CHECK RO 09/07/2025)REMOVED, REPLACED AND INSTALLED NEW INTERCOSTAL AT STGR.20R BETWEEN FS 349.00 -  FS364.00 REF CRJ 900 SRM 51-42-06-001-001-A01, CRJ 900 SRM 51-42-21-001-001-A01 AND DWG. NO. SH670-31950 REV.Y. COMPLIED WITH TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR
